# SDR DALA2020021801202

- Difficulty date: February 17, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 47,967 hours, 33,762 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR JAMB HAS CORROSION. NRC 001-0304:5231-2002/001 00013: REPAIRED REF B717 SRM 53-20-15-2R PROC 7. (LP #1493931)
